After the first month the Dr said try a couple more weeks. Still no redness, not sore no effect at all. Anyone have this happen (or rather, not)
That sounds very strange. I assume you got the Carac from a reputable source?
Your doctor doesn't know what he/she is talking about. If there are bad cells the spots will turn red in a day or two. If you've bee using Carac for six weeks and nothing happened you don't have AKs, basal cell or squamous cell carcinomas. You are wasting your money. Get a new doctor.
- Carac Information for Consumers
- Carac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2010 • 1 answer
Posted 4 Nov 2010 • 1 answer
Posted 25 Aug 2012 • 2 answers
Posted 25 Jul 2013 • 1 answer
Posted 18 Sep 2014 • 1 answer